# SDR 2025FA0000263

- Difficulty date: April 12, 2025
- Submitted: April 11, 2025
- Operation: General aviation
- Aircraft: N400EM
- Make and model: Beech C90A
- Engine: Pwc PT6A140
- Propeller: Hartzl HCE4N3
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP TRACK CRACKED
